# SDR SWIA202163490

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  STR27 IS CORRODED AT FS295     (C-CHECK RO 1/7/2022)    REMOVED CORROSION FROM STGR27 AT FS295 REF CRJ700 SRM 51-21-06-001-001-A01.  COMPLIED WITH ALL STEPS OF REO 670-53-21-2182 REV-- DATED 2021-11-07.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
